# SDR HEEA0014287

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder Assy
- Part number: 206076047101
- Condition: Weak
- Location: Rotor Brake
- Part time: 390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINCE NEW,  ROTOR BRAKE HAS ALWAYS BEEN WEAK AND IS DETERIORATING.
